Results 1 to 5 of 5

Thread: Cit Side effect?

  1. #1

    Cit Side effect?

    Hi my fellow no more panicers

    My new doctor upped my cit from 10 to 20mg and I'm on the 3rd day. Iv always had red fingers and stuff wen iv been outside and go back indoors(circulation) but all day and night, and now they feel all burning up and horrible. It's uncomfortable and scaring me :(

    Had a bad week last week with my anxiety. I hope I'm ok :(

    Thanks for reading xxx

  2. #2

    Re: Cit Side effect?

    *it's really burning up on both hands all evening and they look slightly red (?)

  3. #3

    Re: Cit Side effect?

    Hi Laura,

    I'm not sure whether it's the Cit causing this, but they can cause plenty of side effects it seems. I get a whole range of burning body parts due to anxiety though.

    Hope you're feeling less anxious about it this morning, I'm sure it will pass.

    Carl

  4. #4
    Join Date
    Jan 2010
    Posts
    765

    Re: Cit Side effect?

    Hi laura

    Anxiety causes the burning sensation and if I remember correctly when I first started cit I had really bad burning all round my back head shoulders and chest. It will pass soon x

  5. #5

    Re: Cit Side effect?

    That's good to know, thank you for your reassurance xxx

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Sertraline - side effect?
    By brainfogette in forum Sertraline / Zoloft / Lustral
    Replies: 0
    Last Post: 08-08-10, 15:15
  2. Cit side-effects?
    By Mudskipper in forum Citalopram / Celexa
    Replies: 4
    Last Post: 26-08-09, 17:20
  3. Unfortunate Side Effect!!!
    By Mags 2 in forum Fluoxetine / Prozac
    Replies: 0
    Last Post: 20-08-08, 22:21
  4. Help! Is this a side effect??
    By madamgg in forum Medication
    Replies: 7
    Last Post: 08-11-07, 17:47

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •